# SDR CALA2025012301986

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 51,735 hours, 18,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: ABSB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - FOUND DOOR 2L SLIDE EXTERIOR LIGHT INOP.  RELAMPED AND NO HELP. REQUIRES BATTERY PACK OR ASSEMBLY REPLACEMENT, REQUESTING MEL. M&L UPDATED DISPATCH DESK: 32   NAME: BM  DATE: 19-JAN-25 NOC DESK: 737  NAME: SARAH  DATE: 19-JAN-25- TOMC APPROVED. COMPLIED WITH DDP REPLACED F2 FUSED ON POWER SUPPLY M1672 REF AMM 33-51-06-960-804. OPS CHECK GOOD
